12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Lexicographic semigroupoids.
View graph of relations

« Back

Lexicographic semigroupoids.

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>04/1996
<mark>Journal</mark>Ergodic Theory and Dynamical Systems
Issue2
Volume16
Number of pages13
Pages365-377
<mark>Original language</mark>English

Abstract

The natural lexicographic semigroupoids associated with Cantor product spaces indexed by countable linear orders are classified. Applications are given to the classification of triangular operator algebras which are direct limits of upper-triangular matrix algebras.

Bibliographic note

http://journals.cambridge.org/action/displayJournal?jid=ETS The final, definitive version of this article has been published in the Journal, Ergodic Theory and Dynamical Systems, 16 (2), pp 365-377 1996, © 1996 Cambridge University Press.